# SDR AALA20120824004

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 65,636 hours, 28,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1510 CANT FRAME CRACKED AT LOWER LEFT TAIL CONE ALIGNMENT PIN.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-10-00 AND SRM 53-14-04.
